# SDR DALA2016072805625

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 38,911 hours, 26,853 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

FLIGHT CREW DIVERTED THE AIRCRAFT AFTER THE NR 1 ENGINE FIRE INDICATION ILLUMINATED, ACCOMPANIED WITH AURAL WARNINGS.  THE QRH PROCEDURE WAS COMPLIED WITH AND THE NR 1 ENGINE WAS SHUTDOWN.  MAINTENANCE FOUND NO EVIDENCE OF ANY ACTUAL FIRE AND REPLACED THE NR 1 ENGINE NOSE FIRE CONTROL UNIT, NR 1 VIA, AND BOTH FIRE BOTTLES FOR THE NR 1 ENGINE, HAVING BEEN DISCHARGED.  ALL FIRE DETECTION, INDICATION, AND SUPPRESSIONS SYSTEMS CHECKED NORMAL.
